What happens if you mix uppers and downers
Mixing uppers and downers can cause insomnia, vomiting, nose bleeds, and even a cardiovascular and cardiopulmonary condition. [ Source: http://www.chacha.com/question/what-happens-if-you-mix-uppers-and-downers ]
More Answers to "What happens if you mix uppers and downers"
- What happens when you mix uppers and downers?
- That is risky - I would tell your parents. That can affect your heart very badly. Plus coke could always be laced with something. It's better for your brother to be mad at you then have something happen to him!
- Can you mix an upper with a downer?
- Mixing uppers and downers is never a good idea. It puts a real strain on your heart and can kill you much, much easier than if you just took a downer/upper by themselves. To combo this two you must know your boundaries and tolerances incred...
- Is it safe to mix a stimulant with anti depressant?
- You can look them up on the following site, go here and then click on 'check interactions' http://www.drugdigest.org/wps/portal/ddigest I checked and this is what I found... AMPHETAMINE (in Adderall) may interact with SERTRALINE HYDROCHLORI...
Related Questions Answered on Y!Answers
- what happens when you mix uppers and downers?
- Q: my brother told me that he just did two lines of coke and then smoked a bowl of chronic....will he be okay?
- A: That is risky - I would tell your parents. That can affect your heart very badly. Plus coke could always be laced with something. It's better for your brother to be mad at you then have something happen to him!
- What happens if u mix uppers and downers?
- Q: u know like take a downer then an upper right aftewards, will u die or pass out for a long time or something? im just curious cuz theres this guy friend of mine that talks about doing it and he hasnt done it yet (at least as far as i know). anyways, we've known eachother since 2nd grade and hes never talked like this b4 and hes scaring me. im really scared 4 him and i need 2 know what will happen. could someone plz explain 2 me what this will do to him?? i need answers PRONTO!!
- A: It's a cry for help, or attention, also it depends on what kind of uppers and downers he is going to take and how many. Have him seek out so professional help
Prev Question: What can happen if you mix prozac and alcohol
People also view